# SDR ASOA20100003

- Difficulty date: January 1, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 28,482 hours, 25,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R CAPT FLASHLIGHT IAW AMM 25-60-00. (CLOSED)
